Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Difficulty in conception, PCOS, had taken Ovral G. What is the cause?

hi, i am a 22 yr old female married for 4 yrs now. my husband and i r having problems conceiving? i took medications for PCOS ovral G now i dnt take any medications for it
Asked On : Sun, 5 Feb 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,Thanks for query,
Go for regular check up of your problem with gynaec and go for through investigations for PCOd,thyroid,obesity,diabetes and checking of your husbands semen.
Then patiently go for regular treatment as advised by gynaec and follow up regularly.
You will definitely be successful.
Ok and bye.
Answered: Mon, 6 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor